Hiroshima Mathematical Journal

Removability of polar sets for energy finite harmonic functions on harmonic spaces with adjoint structure

Fumi-Yuki Maeda

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 19, Number 1 (1989), 197-202.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206129488

Digital Object Identifier
doi:10.32917/hmj/1206129488

Mathematical Reviews number (MathSciNet)
MR1009669

Zentralblatt MATH identifier
0721.31004

Subjects
Primary: 31D05: Axiomatic potential theory

Citation

Maeda, Fumi-Yuki. Removability of polar sets for energy finite harmonic functions on harmonic spaces with adjoint structure. Hiroshima Math. J. 19 (1989), no. 1, 197--202. doi:10.32917/hmj/1206129488. https://projecteuclid.org/euclid.hmj/1206129488


Export citation

References

  • [1] L. Carleson, Selected Problems on Exceptional Sets, Van Nostrand, Princeton, 1967.
  • [2] C. Constantinescu and A. Cornea, Potential Theory on Harmonic Spaces, Springer-Verlag, Berlin etc.,1972.
  • [3] J. L. Doob, Classical Potential Theory and Its Probabilistic Counterpart, Springer-Verlag, New York etc.,1984.
  • [4] F-Y. Maeda, Dirichlet Integrals on Harmonic Spaces, Lecture Notes Math. 803,Springer-Verlag, Berlin etc.,1980.
  • [5] F-Y. Maeda, Removability of polar sets for solutions of semilinear equations on a harmonic space, Hiroshima Math. J. 14 (1984), 537-546.
  • [6] F-Y. Maeda, Dirichlet integral and energy of potentials on harmonic spaces with adjoint structure, Ibid. 18 (1988), 1-14.
  • [7] F-Y. Maeda, Capacities on harmonic spaces with adjoint structure, Potential Theory, Proceedings of a conference in Praha, 1987, 231-236, Plenum Press, NewYork, 1988.